# SDR UIEA2021062901439

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 90,178 hours, 18,830 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON START UP RPM WOULD NOT EXCEED 27%( PERF APU BITE IAW FIM 49-11 FT 986 NO FAULTS NOTED PERF INSP OF APU OIL FOUND APU OIL TO BE OVER SERVICED. DRAINED APU OIL IAW AMM 12-13-04. RAN APU SEVERAL TIMES IAW AMM 49-11-00 NO FURTHER DEFECTS NOTED AT THIS TIME.  )
